The Stacks Project


Bibliography item: HHBigCM

authorHochster, Melvin and Huneke, Craig
titleInfinite integral extensions and big Cohen-Macaulay algebras
year1992
typearticle
journalAnn. of Math. (2)
number1
volume135
pages53–89

BibTeX code

You can use the following code to cite this item yourself.

@article{HHBigCM,
  author = {Hochster, Melvin and Huneke, Craig},
  title = {Infinite integral extensions and big {C}ohen-{M}acaulay algebras},
  year = {1992},
  journal = {Ann. of Math. (2)},
  number = {1},
  volume = {135},
  pages = {53--89},
}